MathSciNet Relay Station
MathSciNet bibliographic data
MR336478 (49 #1252) 47H15
Keller, H. B.; Langford, W. F. Iterations, perturbations and multiplicities for nonlinear bifurcation problems. Arch. Rational Mech. Anal. 48 (1972), 83–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement